# SDR SIMA20201205002

- Difficulty date: December 5, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 38,326 hours, 33,200 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT INOPERABLE.  C/A: R & R RT OVERWING EMERGENCY LIGHT LAMP, IAW WMB AMM TASK 33-50-07-000-801-A AND 33-50-07-400-801-A.  OPERATIONS CHECK GOOD.
